# SDR ZZDA2011213

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY EMERGENCY LIGHTS POWER SUPPLY NEEDS TO BE REPLACED (B5-260 POWER SUPPLY IDENTIFIER).  REMOVED AND REPLACED BATTERY SUPPLY ASSY REF MM 33-51, OPS CHECK GOOD.
